CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
h(h)over-cap-transforms of Positivity Preserving Semigroups and Associated Markov Processes 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 2, 页码: 369-376
Authors:  Han, Xin Fang;  Ma, Zhi-Ming;  Sun, Wei
Favorite  |  View/Download:181/0  |  Submit date:2018/07/30
h(h)over-cap-transform  positivity preserving semigroup  positivity preserving coercive form  Markov process  weak duality  
Partly divisible probability measures on locally compact Abelian groups 期刊论文
MATHEMATISCHE NACHRICHTEN, 2000, 卷号: 213, 页码: 5-15
Authors:  Albeverio, S;  Gottschalk, H;  Wu, JL
Favorite  |  View/Download:163/0  |  Submit date:2018/07/30
locally compact Abelian groups  admissible probability measures  partly divisible probability measures  
New distributions over Wiener and Euclidean spaces 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1996, 卷号: 39, 期号: 9, 页码: 925-934
Authors:  Imkeller, P;  Yan, JA
Favorite  |  View/Download:117/0  |  Submit date:2018/07/30
abstract Wiener space  G-entire function  G-holomorphic function  S-transform  H-transform